# SDR UPS00434349

- Difficulty date: November 3, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NOSE GEAR WHEEL WELL FWD BULKHEAD WEB STIFFENER CRACKED AT FLOORBEAM BS 265 LBL 22.  NEW STIFFENER FABRICATED AND INSTALLED IAW SRM 51-30-02.
